Approximation related to quotient functionals


Setzer, Simon ; Steidl, Gabriele ; Teuber, Tanja ; Moerkotte, Guido


Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Journal of Approximation Theory
Volume: 162
Issue number: 3
Page range: 545-558
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: English
Institution: School of Business Informatics and Mathematics > Praktische Informatik III (Moerkotte)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Setzer, Simon ; Steidl, Gabriele ; Teuber, Tanja ; Moerkotte, Guido (2010) Approximation related to quotient functionals. Journal of Approximation Theory Amsterdam [u.a.] 162 3 545-558 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item